# SDR COMA2010071250146

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 34,023 hours, 29,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 34,023 hours, 29,545 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AROUND LINTEL ATTACH FITTING AT FS 621, LBL 36.2.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1230 REV D AND DEVIATION REPAIR REO 601R-53-61-3721.
